I asked a question earlier but i deleted on accident. I am in my bed praying the anxiety goes away. I have klonopin & it helps but I get extra lazy & no energy on them. My 2 little kids need me. My husband is no help. He is mad @ me for taking them in the first place. Anyways he has no idea what pain is. I have done this before and I remember the no energy & anxiety in the morning time was with me for 3 weeks. I hope after a month I will be good but I will deal w the pain some other way I guess. My husband is making me do this because of how addicting they are. I guess I have to suck it up & quit complaining. Take care smoovechic
How r u gonna take care of kids like you feel now? You need to go to the doc and take hubby with you sp the doc can explain pain and what it is doing to you. You need a doc visit to find a better way.
Just a thought, if ur hubby needs to feel pain to understand u... a swift kick in the jewels ought to do it. Sorry, but I'm going through withdrawals too and am feeling quiet pissy.
Peace and no pain for us,
The hurting hippie
Smoove, why are you detoxing yourself? If you are still in chronic pain, are you trying to prove a point? Get yourself the refills, and take a bit of a pill when you just can't take the pain anymore. I got ON narcs to take care of my young children, why in the world are you going off of them??
If it is your hubby that is the problem, then you need to see a marriage counselor. If he won't go, YOU GO. BTW, let him know that narcs don't hurt you unless you overdose,but IBUPROPHEN KILLS without overdosing! Ask him to get his liver checked or just ask him how his liver is, and then tell him to give up his "addiction" to ibuprofen. See how HE feels everyday.
I still don't understand why you are detoxing, to prove that you can do it?, or to prove to hubby. You are only putting yourself in more pain!!
@Laura, so sorry to hear about your w/d. Call me if you need to , ok? Still at home all the time.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Dec 2009 • 3 answers
What withdrawl symptoms are serious enough to require hospitalization while detoxing from norco/vic?
Posted 17 Sep 2010 • 2 answers
Posted 22 Jul 2013 • 13 answers
I was prescribed Norco 10/325 after two failed surgeries. Years later, Norco is no longer effective?
Posted 4 Jun 2016 • 1 answer
Posted 11 Feb 2017 • 2 answers